# SDR REXA2016021200281

- Difficulty date: February 12, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ACCESS FAIRING SUPPORT ANGLES AT FS 461.5, 469.63 & 476.67 ON TOP OF WING ARE CRACKED, 3 EACH.  R & R RT SIDE ACCESS FAIRING SUPPORT ANGLES IAW SRM 51-42-06, 51-42-21 & 51-40-11.
